PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 1 | 9-11
Tytuł artykułu

Remark on hyperbolic embeddability of relatively compact subspaces of complex spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
 Abstract. The characterization of hyperbolic embeddability of relatively compact subspaces of a complex space in terms of extension of holomorphic maps from the punctured disc and of limit complex lines is given.
Słowa kluczowe
Rocznik
Tom
54
Numer
1
Strony
9-11
Opis fizyczny
Daty
wydano
1991
otrzymano
1988-11-05
poprawiono
1989-08-03
Twórcy
autor
  • Department of Mathematics, Pedagogical Institute I of Hanoi, Hanoi, Vietnam
Bibliografia
  • [1] R. Brody, Compact manifolds and hyperbolicity, Trans. Amer. Math. Soc. 235 (1978), 213-219.
  • [2] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, 1970.
  • [3] S. Lang, Introduction to Complex Hyperbolic Spaces, Springer-Verlag, 1987.
  • [4] M. Zaidenberg, Picard theorem and hyperbolicity, Siberian Math. J. 24 (6) (1983), 44-55.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.desklight-76b57754-1036-403b-9680-854d968a1fe9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.